# SDR FDEA202305170891

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N1603
- Part serial: NSN
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING INBOARD LEADING EDGE DAMAGED AT AUX TRACK CUTOUT. PERFORMED PERMANENT REPAIR ON RIGHT WING INBOARD LEADING EDGE AT AUX TRACK   CUTOUT IAW DX B757 SRM 57-41-01-2R FIG 201 SHEET 2 AND 51-70-08-0G.
